# SDR ZW0A0108014

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON BRACKET AT STA 200 RBL 9 INCHES TO LBL 9 IN.  FABRICATED NEW BRACKET PER SPM 6-70-01.
